# SDR COEA2011120230801

- Difficulty date: December 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION: FLOORBEAM 17 HAS CORROSION ON TOPSIDE BETWEEN LT SEAT TRACKS (LENGTH 7", WIDTH 2.5", DEPTH .012").  REMOVED FLOORBEAM TO FOM, REMOVED, FABRICATED AND INSTALLED FLOOR BEAM 17 PER STRUCTURAL REPAIR INSTRUCTIONS FOR ATR.
